MathSciNet Relay Station
MathSciNet bibliographic data
MR2639278 (2011j:47114) 47B47 (47L35)
Qi, Xiaofei; Hou, Jinchuan Characterizations of derivations of Banach space nest algebras: all-derivable points. Linear Algebra Appl. 432 (2010), no. 12, 3183–3200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement